MAUDE Adverse Event Report: EXACTECH, INC. ACTIVITE TRLNT PS INSRT SIZE 2.5, 10MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. ACTIVITE TRLNT PS INSRT SIZE 2.5, 10MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-024-35-2510
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 02/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10 concomitants: 02-020-11-0225 - truliant ps cem fem ps cem left sz 2.5, (b)(6), 02-022-45-2520 - truliant tray, cem sz 2.5f/2t, (b)(6).02-023-02-0032 - activite trlnt 3 peg pat 32mm, (b)(6).02-024-35-2510 - activite trlnt ps insrt size 2.5, 10mm (b)(6).02-029-90-4300 - sterile packed short headed pin, (b)(6).203-96-64 - sawblades ez1913.M62 90x19, 1.27mm strkr5/6/7, (b)(6).521-78-23 - threaded pin size 2.3 collared 2pk, (b)(6).521-78-31 - threaded pin size 2.6 collarless 2pk, (b)(6).H3: the reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/ technique.A definitive root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported that this patient's left knee was revised approximately 1 year 3 month post initial operation.Patient felt unstable so the surgeon increased poly thickness to 13mm.Patient was last known to be in stable condition following the event.

Brand Name
ACTIVITE TRLNT PS INSRT SIZE 2.5, 10MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3523771140
MDR Report Key21573086
Report Number1038671-2025-01540
Device Sequence Number8751942
Product Code JWH
UDI-Device Identifier10885862596901
UDI-Public10885862596901
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K223252
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number02-024-35-2510
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2025
Initial Report FDA Received Date03/11/2025
Date Device Manufactured09/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization;
Patient Age70 YR
Patient SexFemale